Science Reports of Niigata University. Series A, Mathematics

An Elementary Proof Of Gleason-Kahane-Zelazko's Theorem For Complex Banach Algebra With A Hermitian Involution

Muneo CHŌ

Full-text: Open access

Article information

Source
Sci. Rep. Niigata Univ. Ser. A, Number 11 (1974), 1-4.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273778966

Mathematical Reviews number (MathSciNet)
MR350424

Zentralblatt MATH identifier
0347.46050

Citation

CHŌ, Muneo. An Elementary Proof Of Gleason-Kahane-Zelazko's Theorem For Complex Banach Algebra With A Hermitian Involution. Sci. Rep. Niigata Univ. Ser. A (1974), no. 11, 1--4. https://projecteuclid.org/euclid.nihmj/1273778966


Export citation